Real Analysis Exchange

Construction of Borel inseparable coanalytic sets.

Riccardo Camerlo and Udayan B. Darji

Full-text: Open access

Abstract

We prove general results from which large families of pairwise disjoint, Borel inseparable, complete coanalytic sets can be obtained. The elements of such families are naturally indexed by $2^{\aleph _0}$, $\omega _1$ or the classes of a Borel complete equivalence relation. We also give some concrete examples of such families in analysis, topology etc.

Article information

Source
Real Anal. Exchange, Volume 28, Number 1 (2002), 163-180.

Dates
First available in Project Euclid: 12 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.rae/1150118729

Mathematical Reviews number (MathSciNet)
MR1973977

Zentralblatt MATH identifier
1050.03031

Subjects
Primary: 04A15 54H05: Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets) [See also 03E15, 26A21, 28A05]

Keywords
Borel inseparability coanalytic completeness

Citation

Camerlo, Riccardo; Darji, Udayan B. Construction of Borel inseparable coanalytic sets. Real Anal. Exchange 28 (2002), no. 1, 163--180. https://projecteuclid.org/euclid.rae/1150118729


Export citation